# SDR A6WA200740558

- Difficulty date: September 18, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 14,291 hours, 12,558 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Failed
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 114147, MWC 144, CREW ESCAPE HATCH OUTER HANDLE WILL NOT OPEN. REMOVED AND REPLACED CREW ESCAPE HATCH OUTSIDE HANDLE IAW CMM 52-22-03, FUNCTIONAL TEST OF OUTSIDE HANDLE GOOD IAW CMM 52-22-03.  (K)
